Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 19 found articles
 
 
  Asymptotic solutions for a multi-anticipative car-following model
 
 
Title: Asymptotic solutions for a multi-anticipative car-following model
Author: Wagner, Christoph
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 260 (1998) nr. 1-2 pages 7 p.
Year: 1998
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands